Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have PCOS, periods irregular. Taking M12, Rejumet. Hormonal imbalance. Why blood clots?

Hello Doc., I have PCOS , i didn t have periods for 4 months. I have started taking M2 tone and rejumet. after few days I got period and it lasted for 15 days, there were blood clots. my doc told I have hormonal imbalance, but the blood test says its normal. later she gave me modus 10 for 20 day, when I got my periods I had same problem. Now I have started taking contraceptives. what could be my problem. Please suggest if I have to do any test. Thanks,
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infertility Specialist 's  Response
If you don't' want pregnancy right now, contraceptives are best choice for you. It will regularize your menses, reduce blood loss during menses & also reduce chance of endometrial cancer. Blood clots during menses are due to excess blood (loss) which clots before coming out.
Wish you good health.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor